# SDR 1JAA2025121800016

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N655JC
- Make and model: Cessna 750
- Aircraft serial: 7500172
- Aircraft time: 5,948 hours, 3,169 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AE1011923H0152
- Condition: Blew Out
- Location: Zone 100
- Part time: 5,948 hours, 3,169 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF SYSTEM A HYDRAULICS RESULTING IN AN EMERGENCY LANDING.  UPON LANDING INSPECTION REVEALED A 3000PSI HYDRAULIC LINE JUST AFT OF GEAR HAD BLOWN OUT AND DUMPED THE A SYSTEM HYDRAULIC FLUID.
